# SDR WRLA20100809434

- Difficulty date: August 9, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Aircraft time: 39,047 hours, 6,692 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: ARM007812
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - CHAFING ON TELESCOPE DUCT DOOR (P/N: ARM0078-12) OF RT WING AT XOS467.10.
